Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pressure build up in the chest followed by twitching and intense pain in head and chest. Cause?

i keep twitching, i no when im going to do it because theres a build up in my chest but i cant control it. its strange i cant go the doctors because i feel embarressed. i can feel it coming up my chest then i hold my breath n twitch/shake for a few seconds. recently after doin this i get pains in my head and chest please help.
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cardiac Surgeon 's  Response
I want you to understand that you have symptoms which do interfere in your normal life. one of the most common cause of such symptoms is high blood pressure which just needs to be recorded. I don't think you should be embarrassed by anything like this as these are silent diseases which need to be tackled properly and earnestly. please do visit a doctor and rule out high blood pressure.
Dr Sadruddin
Answered: Mon, 28 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor